# SDR VNAA0205009

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 15,367 hours, 13,362 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE FORWARD OVERHEAD EMERGENCY LIGHT WAS NOT ILLUMINATING.  MAINTENANCE INSPECTED AND REPLACED THE BULB IN THE LIGHT ASSEMBLY IN ACCORDANCE WITH DORNIER MAINTENANCE MNAUAL 33-00-00.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
